Volume 28, Issue 1
Müntz Rational Approximation for Special Function Classes in Ba[0, 1] Spaces

Zhenghua Kang & Garidi Wu

Anal. Theory Appl., 28 (2012), pp. 87-94

Published online: 2012-03

Preview Full PDF 334 773
Export citation
  • Abstract

In this paper,we research the M¨ untz rational approximation of two kinds of specialfunction classes, and give the corresponding estimates of approximation rates of theseclasses.

  • Keywords

Muntz rational approximation bounded variation function class Sobolev function class approximation rate

  • AMS Subject Headings

41A25 43A90

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • References
  • Hide All
    View All

@Article{ATA-28-87, author = {Zhenghua Kang and Garidi Wu}, title = {Müntz Rational Approximation for Special Function Classes in Ba[0, 1] Spaces}, journal = {Analysis in Theory and Applications}, year = {2012}, volume = {28}, number = {1}, pages = {87--94}, abstract = {In this paper,we research the M¨ untz rational approximation of two kinds of specialfunction classes, and give the corresponding estimates of approximation rates of theseclasses.}, issn = {1573-8175}, doi = {https://doi.org/10.4208/ata.2012.v28.n1.11}, url = {http://global-sci.org/intro/article_detail/ata/4545.html} }
Copy to clipboard
The citation has been copied to your clipboard